# SDR C2XA11IA004

- Difficulty date: December 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 29,340 hours, 21,795 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3155 THE CREW REPORTED A FUEL SMELL DURING APU START. MAINTENANCE PLACED THA APU ON MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. ON 01/02/11 MAINTENANCE INSPECTED THE AIRCRAFT OPERATIONALLY TESTED THE APU AND PERFORMED ENGINE RUNS ALL WITH NO FUEL SMELL NOTED. THE MEL WAS REMOVED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
